MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 644611
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was contamination in the reagent during use with the bd multitest¿.The following information was provided by the initial reporter: recent change to new lot tbnk 49510, exp 30.09.2024 reagent has found more samples with much higher debris/noise level on cd45 low vs ssc and fcs.Almost all samples in the run have the debits express positive staining on all the markers of tbnk panel.We¿ve already done many steps of cleaning and troubleshooting on the bd facscanto ii instrument.Debri persists.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - (b)(6).G.1 - reporting office contact - (b)(6).G.1 - manufacturing site contact - (b)(4).H.6 investigation summary: based on the investigation results, the reported issue (non-specific staining creating unusual staining patterns for cd4+cd+8 populations) was confirmed.Investigation results that were performed on the indicated failure mode were the following: - data provided by customer was reviewed.- retain testing results showed the presence of a non-specific staining.- potential cause is determined to be manufacturing related.- additional controls have been put in place in the manufacturing stage specific to the supplied component.- corrective action was initiated to address the root cause and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18311974
Report Number2647876-2023-00651
Device Sequence Number6626382
Product Code GKZ
UDI-Device Identifier00382906446114
UDI-Public00382906446114
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number644611
Device Lot Number49510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 94830
Patient Sequence Number1
Patient SexUnknown